# SDR SWAA2013050615673

- Difficulty date: May 1, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 57,153 hours, 46,456 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26603202A
- Part serial: PA806
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 SLAT O/B END DELAMINATED.  REMOVED AND REPLACED NR 4 SLAT PER AMM.
